MAUDE Adverse Event Report: ENDOLOGIX INC. AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX INC. AFX2; BIFURCATED STENT GRAFT
Model Number BEA22-60/I13-40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 03/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2018, endologix was made aware of a patient who, a few months ago ((b)(6) 2017), was placed with an afx device to treat for aiod (aorto iliac occlusive disease).Rep reported that the physician at the time did not want to go all the way up the aorta due to a large chunk of calcium.Physician thought putting the grafton below would alleviate the patient's symptoms, but the patient symptoms were only half better.Physician is electing add another device up top to cover the calcium and open the aorta again.This is not a device failure but a physician preference in both the primary case landing low and the secondary case which will be done next week putting another piece higher (off label procedure).Rep noted that he went over the case with the physician yesterday at (b)(6) hospital in (b)(6).Patient is currently stable and the secondary procedure is scheduled for (b)(6) 2018.
 
Additional Manufacturer Narrative
A device failure could not be determined, as well as procedure related harms and the final patient disposition due to lack of medical records and/or imaging.Clinical was unable to confirm the reported aiod (aortoiliac occlusive disease) and scheduled re-intervention.There have been no further reports of negative patient sequelae.A review of the manufacturing lot confirmed all devices met specifications prior to release.The devices remain implanted in the patient and will not returned and no evaluation will be completed.These types of events will be monitored and trended as part of the quality system.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key7429497
Report Number2031527-2018-00329
Device Sequence Number13966303
Product Code MIH
UDI-Device Identifier00818009015068
UDI-Public(01)00818009015068(17)180927
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date09/27/2018
Device Model NumberBEA22-60/I13-40
Device Catalogue NumberF00820-68
Device Lot Number1744148010
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/23/2018
Supplement Date Received by Manufacturer03/23/2018
Initial Report FDA Received Date04/13/2018
Supplement Report FDA Received Date05/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age81 YR